MAUDE Adverse Event Report: CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 532598B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.E1: phone # (b)(6).
 
Event or Problem Description
As reported, while using the 5fr 110cm super torque marking pig catheter, two of the sizing rings on the catheters moved.One of which stayed on the catheter the other could not be located after the procedure.The catheter separated and broke off with part remaining in vessel.The piece was removed using a snare.The sizing ring moved prior to the measurement.This occurred during a leg procedure.There was no damage noted to the packaging of the device.No anomalies were observed when the device was taken out of the package, and no difficulties were experienced during preparation.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, while using the 5fr 110cm super torque marking pig catheter, two of the sizing rings on the catheters moved.One of which stayed on the catheter the other could not be located after the procedure.The catheter separated and broke off with part remaining in vessel.The piece was removed using a snare; however, the ring was not removed from the patient.The procedure was completed using the same catheter.The patient was reported to be ambulatory the following day.The sizing ring moved prior to the measurement.The procedure performed was a vascular intervention involving the legs.There was no damage noted to the packaging of the device.No anomalies were observed when the device was taken out of the package, and no difficulties were experienced during preparation.There was no damage to the packaging, and the product was stored in a cabinet.No anomalies were noted upon removal from the package.The device was prepped per the instructions for use (ifu) without difficulty.No resistance or friction was encountered while advancing the catheter through the sheath, no excess force was used, and there was no difficulty tracking through the vasculature.The device was not returned for analysis.A product history record (phr) review of lot 18293553 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿marker band (supertorque mb) ¿ dislodged and catheter (body/shaft) ¿ separated¿ could not be substantiated because the device was not returned and images were not provided.Therefore, the exact cause of the event cannot be determined and use related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿manipulation of the catheter under excessive friction due to interaction with other devices or while trapped in the vasculature, can lead to stretching or elongation of the catheter.Stretching or elongation of the catheter during endovascular procedures could result in the marker bands moving along the catheter.In extreme cases, marker bands may come off the catheter and dislodge into the vascular system.If resistance is felt during manipulation, determine the cause of resistance before proceeding and confirm super torque® mb angiographic catheter positioning under high quality fluoroscopic observation.¿ based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.
 
Event or Problem Description
As reported, while using the 5fr 110cm super torque marking pig catheter, two of the sizing rings on the catheters moved.One of which stayed on the catheter the other could not be located after the procedure.The catheter separated and broke off with part remaining in vessel.The piece was removed using a snare; however, the ring was not removed from the patient.The procedure was completed using the same catheter.The patient was reported to be ambulatory the following day.The sizing ring moved prior to the measurement.The procedure performed was a vascular intervention involving the legs.There was no damage noted to the packaging of the device.No anomalies were observed when the device was taken out of the package, and no difficulties were experienced during preparation.There was no damage to the packaging, and the product was stored in a cabinet.No anomalies were noted upon removal from the package.The device was prepped per the instructions for use (ifu) without difficulty.No resistance or friction was encountered while advancing the catheter through the sheath, no excess force was used, and there was no difficulty tracking through the vasculature.The device is not being returned for analysis.

Brand Name
SUPER TORQUE MB
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24344070
Report Number9616099-2026-00272
Device Sequence Number13220565
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public(01)10705032012034(17)270228(10)18293553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number532598B
Device Lot Number18293553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown